Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 401, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2011, 8:06 PM CDT for Bryan County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 8:06 PM CDT (01:06 UTC)
- Expired
- Jun 28, 2011, 8:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 194 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:15 PM CDT | HAIL 1.25 | 4 Nne Bokchito, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1579 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS54 KOUN 290106
SVROUN
OKC013-290145-
/O.NEW.KOUN.SV.W.0401.110629T0106Z-110629T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 845 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 8 MILES NORTH OF BENNINGTON...MOVING SOUTHEAST AT 25
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALBANY...BENNINGTON...BLUE...
BOKCHITO...UTICA AND WADE.
LAT...LON 3386 9576 3384 9586 3389 9594 3385 9596
3387 9599 3384 9601 3382 9613 3379 9616
3378 9619 3407 9634 3417 9605 3415 9595
3412 9593 3394 9593 3389 9584 3388 9576
TIME...MOT...LOC 0106Z 321DEG 20KT 3411 9605
$$
CMS1 follow-up statement
749
WWUS54 KOUN 290132
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT TUE JUN 28 2011
OKC013-290145-
/O.CON.KOUN.SV.W.0401.000000T0000Z-110629T0145Z/
BRYAN OK-
832 PM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN BRYAN COUNTY...
AT 831 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTHEAST OF BOKCHITO...MOVING SOUTHEAST AT 25
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALBANY...BENNINGTON...BLUE...
BOKCHITO...UTICA AND WADE.
LAT...LON 3386 9576 3384 9586 3389 9594 3385 9596
3387 9599 3384 9601 3382 9613 3379 9616
3378 9619 3407 9634 3417 9605 3415 9595
3412 9593 3394 9593 3389 9584 3388 9576
TIME...MOT...LOC 0131Z 321DEG 20KT 3400 9594
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 28, 6:35 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE JUN 28 2011
.AVIATION...
A CONVECTIVE CLUSTER OVER SE OK WILL PROBABLY NOT AFFECT ANY OF
OUR TAF SITES...ALTHOUGH IT IS NOT IMPOSSIBLE THAT IT COULD SPREAD
W TO KSPS BY 03Z. A SECOND CONVECTIVE SYSTEM OVER SE CO AND NE NM
WILL MOVE E/SE THIS EVENING...AND THERE IS A GOOD CHANCE IT WILL
AFFECT KGAG TO KOUN AND N FROM THERE OVERNIGHT...SIMILAR TO THE
SYSTEM THAT PASSED THROUGH THE SAME AREA LAST NIGHT. AFTERNOON
TSRA ARE NOT IMPOSSIBLE TOMORROW AT MOST SITES...BUT THE CHANCES
ARE CURRENTLY TOO LOW TO MENTION IN TAFS.
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT TUE JUN 28 2011/
DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM NEAR HOBART TO S OF
PAULS VALLEY AND CENTRAHOMA. AIRMASS ACROSS SOUTHEAST OKLAHOMA
IS RATHER UNSTABLE WITH LAPS ANALYSIS INDICATING CAPE VALUES
OVER 3500 J/KG. 5-7H WINDS AROUND 20-30 KTS SO ENOUGH FLOW
FOR A FEW SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS
AND VERY HEAVY RAINFALL. OTHER STORMS MAY BECOME BETTER ORGANIZED
OVER THE HIGH PLAINS THIS AFTERNOON/EVENING...AND MAY EVENTUALLY
MOVE INTO NORTHERN AND CENTRAL PARTS OF OKLAHOMA THIS EVENING
AND OVERNIGHT. IF THIS SCENARIO DEVELOPS...MOST STORMS SHOULD BE
OUT OF THE FA BY EARLY TO MID MORNING WEDNESDAY.
AFTER WEDNESDAY...APPEARS THUNDERSTORM/RAIN CHANCES WILL AGAIN
BE SLIM. CENTER OF MID/UPPER RIDGE WILL BUILD OVER THE SOUTHERN
PLAINS THROUGH THE END OF THE WEEK WITH TRIPLE DIGIT HEAT RETURNING
TO MOST AREAS. A LITTLE UNSURE ABOUT HUMIDITY LEVELS THE NEXT
SEVERAL DAYS. FOR NOW WILL HOLD OFF ON HEAT ADVISORY HEADLINES...BUT
MANY AREAS WILL SEE INDEX VALUES BETWEEN 100-105...WITH HIGHER
VALUES POSSIBLE...ESPECIALLY AREAS THAT HAVE RECEIVED SOME
RAINFALL.
FIRE WEATHER CONDITIONS WILL AGAIN BE AN ISSUE AS HUMIDITY LEVELS
FALL BELOW 20 PERCENT ACROSS WESTERN OKLAHOMA/WESTERN NORTH TEXAS.
SURFACE WINDS MAY BE MARGINAL ON WEDNESDAY FOR RED FLAG CONDITIONS
BUT CLOSE ENOUGH THAT A FIRE WEATHER WATCH WILL BE ISSUED FOR WESTERN
PARTS OF FA.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 100 79 100 / 30 30 0 10
HOBART OK 73 104 78 103 / 10 10 0 10
WICHITA FALLS TX 76 103 79 102 / 10 10 0 10
GAGE OK 70 106 78 103 / 40 10 0 10
PONCA CITY OK 74 98 79 104 / 40 30 0 10
DURANT OK 75 97 80 99 / 40 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ083>085-087-088.
&&
11/23/23Hazardous weather outlook, Jun 28, 5:08 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT TUE JUN 28 2011
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA THROUGH LATE EVENING.
LOCATION...
THE SLIGHT RISK COVERS LOCATIONS NEAR AND EAST OF INTERSTATE-35 AND
SOUTH OF A PAULS VALLEY...TO ADA AND CALVIN LINE.
TIMING...
THE GREATEST LIKELIHOOD FOR SEVERE STORMS WILL BE 5 PM THROUGH 10 PM.
IMPACTS...
HAIL TO THE SIZE OF OF TENNIS BALLS AND WIND GUSTS TO 70 MPH.
DISCUSSION...
SCATTERED THUNDERSTORMS MAY BUILD LATE THIS AFTERNOON ACROSS
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA AND MOVE IN A SOUTHERLY
DIRECTION. VERY UNSTABLE CONDITIONS WILL EXIST ALONG WITH MARGINAL
DEEP LAYER WIND SHEAR. ENVIRONMENTAL CONDITIONS WILL BE SUPPORTIVE
OF VERY DAMAGING WIND AND HAIL. PERSONS OUTSIDE...ESPECIALLY BOATERS
ON AREA LAKES...SHOULD BE PREPARED TO TAKE SHELTER IF SKIES BEGIN TO
LOOK THREATENING.
IN ADDITION...THUNDERSTORMS DEVELOPING OVER THE COLORADO HIGH PLAINS
MAY WORK THEIR WAY INTO NORTHERN AND EVEN CENTRAL SECTIONS OF
OKLAHOMA LATE TONIGHT AND TOMORROW MORNING. SOME STRONG WINDS WILL
BE POSSIBLE WITH OVERNIGHT ACTIVITY...BUT ORGANIZED SEVERE STORMS
ARE NOT EXPECTED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE MAY BE SOME LINGERING NON-SEVERE THUNDERSTORMS OVER CENTRAL
AND EASTERN OKLAHOMA WEDNESDAY MORNING. ISOLATED STORMS WILL ALSO BE
POSSIBLE WEDNESDAY AFTERNOON ACROSS THE RED RIVER VALLEY REGION
WHERE ANY OUTFLOW BOUNDARIES MAY EXIST.
OTHER HAZARDOUS WEATHER...
TEMPERATURES WILL INCREASE...LEADING TO VERY HOT CONDITIONS
REGION-WIDE BY LATE WEEK AND INTO THE HOLIDAY WEEKEND. PLAN AHEAD
AND WORK DURING THE EARLY MORNING OR EVENING HOURS TO AVOID HEAT
RELATED ILLNESSES. IF OUTDOORS THIS HOLIDAY WEEKEND...BE SURE TO USE
SUNSCREEN...DRINK PLENTY OF WATER OR SPORT DRINKS...AND SEEK SHADY
AREAS IF THEY ARE AVAILABLE.
EXCEPTIONAL DROUGHT CONDITIONS ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL CONTINUE TO ELEVATE THE RISK OF WILDFIRES ON HOT
AND WINDY DAYS THROUGH EARLY NEXT WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY MORNING.In the hours before
Local storm report, Jun 28, 7:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 7 ESE LANE 34.26N 95.87W
06/28/2011 E1.25 INCH ATOKA OK PUBLIC
&&
11Special weather statement, Jun 28, 7:35 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT TUE JUN 28 2011
OKZ052-290115-
BRYAN OK-
735 PM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.
AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHEAST
OF CADDO...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL STRONG TO SEVERE
STORMS EXTENDED SOUTHEAST THROUGH CHOCTAW COUNTY INTO NORTHEAST
TEXAS...AND WERE DEVELOPING GRADUALLY FARTHER TO THE WEST.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3386 9580 3383 9585 3389 9594 3385 9596
3387 9599 3384 9601 3383 9613 3416 9629
3417 9597 3412 9593 3394 9593 3389 9584
3388 9576 3386 9575
CMSSpecial weather statement, Jun 28, 7:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT TUE JUN 28 2011
OKZ041>043-047-290130-
COAL OK-MURRAY OK-JOHNSTON OK-PONTOTOC OK-
744 PM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...JOHNSTON...MURRAY AND
PONTOTOC COUNTIES.
AT 740 PM CDT...STRONG TO SEVERE STORMS EXTENDED FROM OLNEY AND
COALGATE...SOUTHEAST THROUGH ATOKA INTO NORTHEAST TEXAS. ALTHOUGH
THE STORMS WERE MOVING SOUTHEAST AT 10 MPH...THEY WERE DEVELOPING
SLOWLY TOWARD THE WEST. BY 830 PM...THE STORMS MAY AFFECT
SULPHUR...FITTSTOWN...AND OTHER COMMUNITIES BETWEEN ADA AND
TISHOMINGO.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3451 9614 3443 9614 3443 9640 3428 9641
3452 9714 3466 9692 3476 9631 3477 9609
3452 9609
CMSLocal storm report, Jun 28, 7:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL TUSHKA 34.32N 96.17W
06/28/2011 E1.00 INCH ATOKA OK PUBLIC
&&
11Special weather statement, Jun 28, 8:01 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT TUE JUN 28 2011
OKZ048-052-290145-
BRYAN OK-ATOKA OK-
801 PM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
AT 800 PM CDT...STRONG THUNDERSTORMS COVERED MUCH OF ATOKA COUNTY...
SOUTHEAST ACROSS EASTERN BRYAN COUNTY...MOVING SOUTHEAST AT ABOUT 10
MPH. THE STRONGEST STORMS WERE NEAR ATOKA...AND BENTLEY.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3385 9576 3386 9580 3383 9583 3389 9594
3384 9601 3383 9616 3441 9640 3443 9640
3443 9614 3451 9613 3452 9609 3463 9609
3458 9586 3416 9577 3415 9596 3412 9593
3394 9593 3386 9575
CMSLocal storm report, Jun 28, 8:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST 4 E TUSHKA 34.32N 96.10W
06/28/2011 M62 MPH ATOKA OK BROADCAST MEDIA
ONE-INCH HAIL ALSO COVERING GROUND
&&
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 56 min |
| Jun 28, 7:35 PM CDT | Special Weather Statement | OUN | Bryan | 40 min |
| Jun 28, 7:44 PM CDT | Special Weather Statement | OUN | Coal | 46 min |
| Jun 28, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 43 min |
| Jun 28, 8:01 PM CDT | Special Weather Statement | OUN | Atoka | 44 min |
| Jun 28, 8:28 PM CDT | Special Weather Statement | OUN | Johnston | 47 min |
| Jun 28, 8:48 PM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| Jun 28, 9:15 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 45 min |
| Jun 28, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 30 min |
| Jun 28, 10:48 PM CDT | Special Weather Statement | OUN | Harper | 57 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| Jun 28, 11:14 PM CDT | Special Weather Statement | OUN | Ellis | 46 min |
| Jun 28, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| Jun 28, 11:42 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 63 min |
| Jun 29, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 40 min |
| Jun 29, 12:50 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 55 min |
| Jun 29, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 51 min |
| Jun 29, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 43 min |
| Jun 29, 2:06 AM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more | 39 min |
| Jun 29, 2:47 AM CDT | Special Weather Statement | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more | 43 min |
| Jun 29, 3:38 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 12 more | 24 hr |
| Jun 29, 4:01 AM CDT | Special Weather Statement | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 44 min |
| Jun 29, 4:44 AM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Jun 29, 5:08 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 37 min |
| Jun 29, 5:22 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 38 min |
| Jun 29, 6:04 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| Jun 29, 8:11 AM CDT | Special Weather Statement | OUN | Cleveland | 19 min |
| Jun 29, 6:27 PM CDT | Special Weather Statement | OUN | Pontotoc | 18 min |
| Jun 29, 6:51 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.